Smoothness and periodicity of some matrix decompositions

Jann Long Chern*, Luca Dieci

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this work we consider smooth orthonormal factorizations of smooth matrix-valued functions of constant rank. In particular, we look at Schur, singular value, and related decompositions. Furthermore, we consider the case in which the functions are periodic and study periodicity of the factors. We allow for eigenvalues and singular values to coalesce.

Original languageEnglish
Pages (from-to)772-792
Number of pages21
JournalSIAM Journal on Matrix Analysis and Applications
Volume22
Issue number3
DOIs
Publication statusPublished - 2000 Oct
Externally publishedYes

Keywords

  • Constant rank
  • Orthonormal factorizations
  • Periodic matrices

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Smoothness and periodicity of some matrix decompositions'. Together they form a unique fingerprint.

Cite this